# SDR SWAA2022022873249

- Difficulty date: November 11, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT PANEL 211AF UNDERSIDE HAS CORROSION AROUND THE EDGES AS MARKED. / REPLACED FLIGHT COMPARTMENT PANEL 211AF IAW BOEING DWG #141A0631 REV. D P/N 141A5133U15 ATAG#A58519 NO LIMITS PUBLISHED IN SRM.
